Share This Article:

One Dimensional Relativistic Free Particle in a Quadratic Dissipative Medium

Abstract Full-Text HTML XML Download Download as PDF (Size:1010KB) PP. 121-125
DOI: 10.4236/jmp.2015.62016    4,156 Downloads   4,559 Views   Citations

ABSTRACT

The deduction of a constant of motion, a Lagrangian, and a Hamiltonian for relativistic particle moving in a dissipative medium characterized by a force which depends on the square of the velocity of the particle is done. It is shown that while the trajectories in the space (x,v), defined by the constant of motion, look as one might expected, the trajectories in the space (x,p), defined by the Hamiltonian, have an odd behavior.<

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

López, G. , Montes, G. and Zanudo, J. (2015) One Dimensional Relativistic Free Particle in a Quadratic Dissipative Medium. Journal of Modern Physics, 6, 121-125. doi: 10.4236/jmp.2015.62016.

References

[1] Dodonov, V.P., Man’ko, V.I. and Skarzhinsky, V.D. (1981) Hadronic Journal, 4, 1734.
[2] Havas, P. (1973) Act. Phys. Austr., 38, 145.
[3] Okubo, S. (1980) Physical Review D, 22, 919.
http://dx.doi.org/10.1103/PhysRevD.22.919
[4] Glauber, R. and Man’ko, V.I. (1984) Soviet Physics—JETP, 60, 450.
[5] Lopez, G. (1996) Annals of Physics, 251, 372-383.
http://dx.doi.org/10.1006/aphy.1996.0118
[6] Lopez, G. (1998) International Journal of Theoretical Physics, 37, 1617-1623.
http://dx.doi.org/10.1023/A:1026628221912
[7] Lopez, G., Lopez, X.E. and Gonzalez, G. (2007) International Journal of Theoretical Physics, 46, 149-156.
http://dx.doi.org/10.1007/s10773-006-9224-y
[8] Lopez, G.V. (2009) arXiv:0901.4792
[9] Musielak, Z.E. (2008) Journal of Physics A: Mathematical and Theoretical, 41, Article ID: 055205.
http://dx.doi.org/10.1088/1751-8113/41/5/055205
[10] Carinena, J.F. and Ranada, M.F. (2005) Journal of Mathematical Physics, 46, Article ID: 062703.
http://dx.doi.org/10.1063/1.1920287
[11] Lopez, G. (2012) Partial Differential Equations of First Order and Their Applications to Physic, 2nd Edition, World Scientific, Singapore.
[12] John, F. (1974) Partial Differential Equations. Springer-Verlag, Berlin.
[13] Kobussen, J.A. (1979) Act. Phys. Austr., 51 193.
[14] Leubner, C. (1987) Physical Review A, 86, 9.
[15] Yan C.C. (1981) American Journal of Physics, 49, 296.
http://dx.doi.org/10.1119/1.12632
[16] See Reference 5.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.